Alert archive / South Dakota / Flash Flood Warnings in 2008
Flash Flood Warning 12, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this flash flood warning at Jun 5, 2008, 5:41 PM CDT for 4 counties in South Dakota. It was in force for 119 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2008, 5:41 PM CDT (22:41 UTC)
- Expired
- Jun 5, 2008, 7:40 PM CDT
- In force
- 119 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Flood severity
- None
Counties Aurora County, SD, Davison County, SD, Jerauld County, SD, Sanborn County, SD
The radar
The Sioux Falls radar (KFSD), 145 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 6:17 PM CDT | FLASH FLOOD | Mitchell, SD | STREET FLOODING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 10.7 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 90 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 605 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KFSD 052242 FFWFSD SDC003-035-073-111-060145- /O.NEW.KFSD.FF.W.0012.080605T2241Z-080606T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SIOUX FALLS SD 541 PM CDT THU JUN 5 2008 THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * FLASH FLOOD WARNING FOR... JERAULD COUNTY IN EAST CENTRAL SOUTH DAKOTA SANBORN COUNTY IN EAST CENTRAL SOUTH DAKOTA AURORA COUNTY IN SOUTHEAST SOUTH DAKOTA DAVISON COUNTY IN SOUTHEAST SOUTH DAKOTA * UNTIL 845 PM CDT * AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY RAINS CAPABLE OF PRODUCING FLASH FLOODING FROM A THUNDERSTORM 7 MILES SOUTHEAST OF STICKNEY... OR 20 MILES SOUTHWEST OF MITCHELL...MOVING NORTHEAST AT 40 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITE LAKE...PLANKINTON...MOUNT VERNON...LOOMIS...LETCHER...WESSINGTON SPRINGS...LANE...WOONSOCKET...FORESTBURG AND ALPENA RAINFALL AMOUNTS OF 1 TO 2 INCHES CAN BE EXPECTED IN 20 TO 40 MINUTES AS THESE INTENSE THUNDERSTORMS MOVE THROUGH THE AREA. RUNOFF FROM THESE HEAVY RAINS WILL CAUSE RAPID RISES ON AREAS STREAM AND CREEKS...AND STREET FLOODING IS LIKELY IN ANY URBAN AREA. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 4420 9882 4419 9799 4351 9798 4352 9877 TIME...MOT...LOC 2241Z 197DEG 52KT 4360 9828 $$ MG
1 follow-up statement
000 WGUS73 KFSD 060040 FFSFSD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 740 PM CDT THU JUN 5 2008 SDC003-035-073-111-060050- /O.CAN.KFSD.FF.W.0012.000000T0000Z-080606T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ JERAULD SD-SANBORN SD-AURORA SD-DAVISON SD- 740 PM CDT THU JUN 5 2008 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR DAVISON...AURORA... SANBORN AND JERAULD COUNTIES... THIS FLASH FLOOD WARNING HAS BEEN REPLACED BY AN AREAL FLOOD WARNING IN EFFECT THROUGH 730 AM FRIDAY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR NORTHWEST IOWA AND SOUTHWEST MINNESOTA AND NORTHEAST NEBRASKA AND SOUTHEASTERN SOUTH DAKOTA. LAT...LON 4420 9882 4419 9799 4351 9798 4352 9877 TIME...MOT...LOC 0040Z 197DEG 52KT 4524 9757 $$ MG
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 3:25 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jun 5, 3:25 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 325 PM CDT THU JUN 5 2008 .DISCUSSION... INTERESTING SET UP TODAY WITH 987 MB SURFACE LOW JUST TO THE EAST OF HILL CITY KANSAS. STRONGLY SHEARED ENVIRONMENT WITH STRONG UPPER LEVEL WAVE MOVING OUT OF THE FOUR CORNERS REGIONS INTO THE WESTERN PLAINS LATE THIS AFTERNOON. 12Z KTOP SOUNDING SHOWS STRONG CAP WITH +15 C AIR AT 700 MB. FURTHER TO THE NORTH AT KOAX...ATMOSPHERE APPEARS TO BE MUCH MORE WORKED OVER WITH THE WARM AIR ALOFT NOT NEARLY AS PROMINENT. STRONG SPEED AND DIRECTIONAL SHEAR NOTED ON BOTH SOUNDINGS. SEVERAL SURFACE BOUNDARIES ACROSS NEBRASKA BEGINNING TO WORK OFF TO THE NORTH. MAIN WARM FRONT IS SITUATED JUST TO THE NORTH OF THE KANSAS/NEBRASKA BORDER...WHILE A SECONDARY WARM FRONT IS SITUATED ACROSS NORTH CENTRAL NEBRASKA. CONVECTION HAS BEGUN TO DEVELOP ALONG THIS BOUNDARY OVER THE LAST HOUR...WHICH IS NOT CAPTURED BY THE MODELS WELL AT ALL. EFFECTS FROM THIS CONVECTION WILL LIKELY PLAY A ROLE IN HOW SEVERE WEATHER SCENARIO PLAYS OUT TODAY. HAVE GONE WITH THE IDEA THAT WARM FRONT WILL MAKE IT INTO SOUTHERN PORTIONS OF FORECAST AREA...EXTENDING FROM KYKN-KSPW. EXPECT THE MAIN SEVERE WEATHER THREAT TO BE ALONG AND SOUTH OF THIS BOUNDARY...WITH STORMS REMAINING ELEVATED TO THE NORTH. EXPECT GREATEST THREAT TO BE ACROSS NORTHWEST IOWA WHERE SKIES HAVE PARTIALLY CLEARED OUT ALLOWING ATMOSPHERE TO DESTABILIZE. AS LONG AS ATMOSPHERE IS ABLE TO DESTABILIZE SUFFICIENTLY THAT STORMS WILL NOT BE SHEARED APART...SHOULD SEE SURFACE BASED SUPERCELL STORMS REDEVELOP THIS AFTERNOON ACROSS NORTH CENTRAL NEBRASKA THAT CONGEAL WITH TIME INTO A SQUALLINE. WITH STRONG WINDS ALOFT...COULD SEE POTENTIAL FOR A SIGNIFICANT DAMAGING WIND EVENT ESPECIALLY ACROSS NORTHWEST IOWA LATE THIS AFTERNOON AS ELEVATED DRY PUNCH MOVES INTO CENTRAL NEBRASKA. 0-6 KM WINDS INDICATE STORM MOTION WOULD BE AROUND 190 AT 48 KNOTS...WHILE RIGHT MOVING SUPERCELLS WOULD MOVE AROUND 200 AT 45 KNOTS. WITH GROUND ALREADY SATURATED FROM RECENT RAINS AND 3/HR FLASH FLOOD GUIDANCE VARYING FROM 0.6 TO 3.0 INCHES ACROSS MUCH OF THE AREA...ELECTED TO ISSUE A FLASH FLOOD WATCH FROM 18Z TO 06Z TONIGHT. UPPER LEVEL LOW WRAPS UP AND MOVES NORTH ON FRIDAY AND A FEW SHOWERS WILL BE LIKELY NORTH OF INTERSTATE 90 ION THE MORNING. SOUTHWEST WINDS WILL INCREASE AND CLOUDS WILL DECREASE SOME THROUGHOUT THE AFTERNOON...SO OTHER THAN BREEZY...IT SHOULD BE A MILD BUT SLIGHTLY BELOW NORMAL DAY. BY SATURDAY...STRONG JET STREAK OVER THE NORTHERN PLAINS SHOULD SET UP A DECENT RIGHT REAR QUAD AND HELP SUPPORT AN INCOMING MID LEVEL FRONT. WILL CONTINUE MID TO HIGH RANGE POPS THROUGH THE PERIOD. IN THE LATTER PERIODS(MON-THU)...AN ACTIVE PATTERN LOOKS TO CONTINUE THROUGH NEXT WEEK AS A MEAN TROF REMAINS OVER THE WESTERN UNITED STATES. RIGHT NOW...MONDAY NIGHT INTO TUESDAY MORNING LOOKS LIKE THE BEST SHOT FOR ADDITIONAL HEAVY RAIN AND SEVERE WEATHER CHANCES. SO OVERALL...OFF AND ON CHANCE FOR PRECIPITATION AND TEMPERATURES LIKELY BELOW NORMAL. && .AVIATION... SCATTERED THUNDERSTORMS WILL MOVE NORTH ALONG AND WEST OF THE JAMES RIVER THIS MORNING. A SECOND ROUND OF THUNDERSTORMS WILL DEVELOP ACROSS NORTH CENTRAL NEBRASKA THIS AFTERNOON. SOME OF THESE STORMS WILL LIKELY BE SEVERE THIS AFTERNOON PRODUCING HAIL AND ISOLATED TORNADOES BEFORE EVOLVING INTO A DAMAGING WIND EVENT. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && BT/08
Hazardous weather outlook, Jun 5, 4:22 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 422 PM CDT THU JUN 05 2008 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-061200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 422 PM CDT THU JUN 05 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... STORMS WILL REDEVELOP THIS AFTERNOON ACROSS NORTH CENTRAL NEBRASKA AND MOVE INTO SOUTH CENTRAL AND SOUTHEAST SOUTH DAKOTA. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING STRONG TORNADOES...ESPECIALLY SOUTH OF A TYNDALL SOUTH DAKOTA TO SPENCER IOWA LINE. THESE STORMS WILL GRADUALLY COMBINE INTO A SQUALL LINE PRODUCING A SIGNIFICANT WIND EVENT ACROSS NORTHWEST IOWA. HAIL TO THE SIZE OF BASEBALLS WILL ALSO BE POSSIBLE WITH THE STRONGEST STORMS. FLOODING... THE LITTLE SIOUX RIVER FROM AROUND SPENCER TO LINN GROVE IS EXPECTED TO CREST AT OR JUST SLIGHTLY ABOVE FLOOD STAGE BY LATE THIS WEEK. MINOR TO MODERATE FLOODING IS EXPECTED ALONG PORTIONS OF THE VERMILLION RIVER THE NEXT FEW DAY. RAINS FROM THUNDERSTORMS ARE EXPECTED OVER THE NEXT FEW DAYS...WHICH COULD BE CAUSE FOR CONTINUED OR ADDITIONAL FLOODING. THUNDERSTORMS WILL CONTINUE TO CAUSE VERY HEAVY RAINS LATE THIS AFTERNOON AND EVENING...PRODUCING AN ADDITIONAL 2 TO 4 INCHES OF RAINFALL FOR MANY LOCATIONS. THIS COULD CREATE SOME LOCALIZED FLASH FLOODING ISSUES AS WELL AS INCREASE THE THREAT OF ADDITIONAL FLOODING ON CREEKS...STREAMS AND RIVERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY THROUGH TONIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Jun 5, 4:39 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
439 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM HAIL 2 SW BONESTEEL 43.06N 98.97W
06/05/2008 E0.75 INCH GREGORY SD PUBLIC
&&
LIEBLLocal storm report, Jun 5, 5:29 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
529 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM FLASH FLOOD 3 SE BURKE 43.16N 99.26W
06/05/2008 GREGORY SD PUBLIC
1.55 INCHES OF RAIN IN 20 MINUTES
&&
JSHEEHANLocal storm report, Jun 5, 5:30 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
530 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD CHAMBERLAIN 43.81N 99.32W
06/05/2008 BRULE SD LAW ENFORCEMENT
BASEMENTS AND STREETS FLOODING IN CHAMBERLAIN
&&
LIEBLLocal storm report, Jun 5, 5:31 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
531 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM FLASH FLOOD 8 SSW HERRICK 43.00N 99.23W
06/05/2008 GREGORY SD PUBLIC
1.75 INCHES OF RAIN IN 30 MINUTES
&&
JSHEEHANLocal storm report, Jun 5, 5:34 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
534 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM TSTM WND GST RAVINIA 43.14N 98.43W
06/05/2008 E70 MPH CHARLES MIX SD LAW ENFORCEMENT
ROOF BLOWN OFF HOUSE. TREES OVER ROAD
&&
JSHEEHANLocal storm report, Jun 5, 5:37 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
537 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD ROCK RAPIDS 43.43N 96.17W
06/05/2008 LYON IA EMERGENCY MNGR
FLOODED FIELDS AND SANDBAGGING A COUPLE BUSINESSES ALONG
TOM CREEK
&&
MGThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:33 PM CDT | Severe Thunderstorm Warning | FSD | Moody | 29 min |
| Jun 5, 10:35 AM CDT | Flash Flood Watch | FSD | Aurora, Beadle, Bon Homme, Brookings, Brule, Charles Mix and 18 more | 11 hr |
| Jun 5, 10:38 AM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Gregory | 37 min |
| Jun 5, 10:52 AM CDT | Severe Thunderstorm Warning | FSD | Charles Mix | 23 min |
| Jun 5, 11:01 AM CDT | River Flood Warning | FSD | Hutchinson, Yankton | 10 days |
| Jun 5, 11:01 AM CDT | River Flood Warning | FSD | Davison | 23 hr |
| Jun 5, 11:10 AM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Charles Mix, Douglas, Hutchinson | 35 min |
| Jun 5, 11:30 AM CDT | Severe Thunderstorm Warning | FSD | Clay, Yankton | 30 min |
| Jun 5, 11:38 AM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Davison, Douglas, Hanson, Hutchinson | 52 min |
| Jun 5, 11:44 AM CDT | Flash Flood Warning | FSD | Bon Homme, Davison, Hanson, Hutchinson, McCook, Turner and 1 more | 5 hr |
| Jun 5, 12:14 PM CDT | Severe Thunderstorm Warning | FSD | Hutchinson, McCook, Turner | 31 min |
| Jun 5, 12:18 PM CDT | Flash Flood Warning | FSD | Clay, Lincoln, McCook, Minnehaha, Turner, Union and 1 more | 6 hr |
| Jun 5, 12:26 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Union | 34 min |
| Jun 5, 12:45 PM CDT | Severe Thunderstorm Warning | FSD | Lake, McCook, Miner | 30 min |
| Jun 5, 12:56 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln | 49 min |
| Jun 5, 12:59 PM CDT | Severe Thunderstorm Warning | FSD | Clay | 31 min |
| Jun 5, 3:16 PM CDT | Flash Flood Warning | FSD | Minnehaha, Moody | 3 hr |
| Jun 5, 3:40 PM CDT | Flash Flood Warning | FSD | Bon Homme, Charles Mix, Douglas, Gregory, Hutchinson | 4 hr |
| Jun 5, 3:57 PM CDT | Severe Thunderstorm Warning | FSD | Gregory | 48 min |
| Jun 5, 4:15 PM CDT | Flash Flood Warning | FSD | Brule, Jerauld | 3 hr |
| Jun 5, 4:42 PM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Gregory | 48 min |
| Jun 5, 5:23 PM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Douglas, Hutchinson | 37 min |
| Jun 5, 5:53 PM CDT | Severe Thunderstorm Warning | FSD | Davison, Douglas, Hanson, Hutchinson, Sanborn | 52 min |
| Jun 5, 5:54 PM CDT | Flash Flood Warning | FSD | Hanson, Hutchinson, McCook, Miner, Sanborn | 105 min |
| Jun 5, 6:32 PM CDT | Severe Thunderstorm Warning | FSD | Hanson, Hutchinson, McCook | 43 min |
| Jun 5, 6:49 PM CDT | Flash Flood Warning | FSD | Bon Homme, Yankton | 50 min |
Nearby
Flash Flood Warnings in South Dakota, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.